Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 9, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jan 31, 2013, 7:52 PM CST for Clinton County, Illinois. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2013, 7:52 PM CST (01:52 UTC)
- Expired
- Feb 5, 2013, 7:51 PM CST
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Clinton County, IL
The radar
The St Louis radar (KLSX), 110 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.95 ft at Feb 2, 2013, 5:00 AM CST.
- Action stage
- 421.5 ft
- Minor stage
- 423.5 ft
- Moderate stage
- 431 ft
- Major stage
- 435 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
811
WGUS43 KLSX 010152
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CST THU JAN 31 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TAILWATER
...AFFECTING CLINTON COUNTY
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-020152-
/O.NEW.KLSX.FL.W.0009.130201T0152Z-000000T0000Z/
/CRLI2.1.ER.130131T2315Z.130203T0000Z.000000T0000Z.UU/
752 PM CST THU JAN 31 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER.
* UNTIL FURTHER NOTICE.
* AT 7:30 PM THURSDAY THE STAGE WAS 423.6 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 424.5 FEET BY SATURDAY EVENING
THEN BEGIN FALLING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/01 02/02 02/03 02/04 02/05
KASKASKIA RIVER
CARLYLE TW 423.5 423.64 424.1 424.4 424.5 424.4 424.48 follow-up statements
586
WGUS83 KLSX 011757
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1157 AM CST FRI FEB 1 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT VANDALIA
KASKASKIA RIVER AT CARLYLE LAKE TW
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF RAIN EARLIER THIS
WEEK AS WELL AS RELEASES FROM CARLYLE LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC051-021757-
/O.EXT.KLSX.FL.W.0008.000000T0000Z-130203T0224Z/
/VNDI2.1.ER.130131T0000Z.130201T1700Z.130202T0224Z.NO/
1157 AM CST FRI FEB 1 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT VANDALIA
* UNTIL SATURDAY MORNING.
* AT 11:30 AM FRIDAY THE STAGE WAS 18.5 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
BELOW FLOOD STAGE LATE THIS EVENING.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
UNPROTECTED FARMLAND BEGINS TO FLOOD.
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919 3882 8922
$$
ILC027-021757-
/O.CON.KLSX.FL.W.0009.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.130131T2315Z.130201T1800Z.000000T0000Z.UU/
1157 AM CST FRI FEB 1 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE LAKE TW
* UNTIL FURTHER NOTICE.
* AT 11:30 AM FRIDAY THE STAGE WAS 424.1 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 424.2 FEET THIS
AFTERNOON AND THEN REMAIN AT THAT LEVEL THROUGH NEXT WEEK.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE
OVERFLOWS WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/02 02/03 02/04 02/05 02/06
KASKASKIA RIVER
VANDALIA 18.0 18.53 16.7 12.4 10.5 10.0 9.6
CARLYLE TW 423.5 424.06 424.2 424.2 424.2 424.2 424.2886
WGUS83 KLSX 021515
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CST SAT FEB 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE LAKE TW
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-031515-
/O.CON.KLSX.FL.W.0009.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.130131T2315Z.130202T1800Z.000000T0000Z.UU/
915 AM CST SAT FEB 2 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE LAKE TW
* UNTIL FURTHER NOTICE.
* AT 8:30 AM SATURDAY THE STAGE WAS 424.2 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR THE CURRENT LEVEL
THROUGH NEXT WEEK.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE
INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/03 02/04 02/05 02/06 02/07
KASKASKIA RIVER
CARLYLE TW 423.5 424.16 424.2 424.2 424.2 424.2 424.2411
WGUS83 KLSX 030207
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CST SAT FEB 2 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT
CARLYLE TAILWATER
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL OVER THE PAST SEVEN
DAYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-040207-
/O.CON.KLSX.FL.W.0009.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.000000T0000Z.UU/
807 PM CST SAT FEB 2 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL FURTHER NOTICE.
* AT 7:30 PM SATURDAY THE STAGE WAS 423.8 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR 423.8 FEET
THROUGH THURSDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/03 02/04 02/05 02/06 02/07
KASKASKIA RIVER
CARLYLE TW 423.5 423.83 423.8 423.8 423.8 423.8 423.8728
WGUS83 KLSX 040316
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CST SUN FEB 3 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT
CARLYLE TAILWATER
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL OVER THE PAST SEVEN TO
TEN DAYS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-050316-
/O.CON.KLSX.FL.W.0009.000000T0000Z-000000T0000Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.000000T0000Z.UU/
916 PM CST SUN FEB 3 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SUNDAY THE STAGE WAS 423.6 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO FALL SLOWLY TO NEAR FLOOD STAGE
BY TUESDAY MORNING AND REMAIN NEAR FLOOD STAGE THROUGH FRIDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/04 02/05 02/06 02/07 02/08
KASKASKIA RIVER
CARLYLE TW 423.5 423.62 423.6 423.5 423.5 423.5 423.5396
WGUS83 KLSX 041750
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1150 AM CST MON FEB 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TAILWATER
...AFFECTING CLINTON COUNTY
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-051750-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-130211T1240Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.130210T1240Z.UU/
1150 AM CST MON FEB 4 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* AT 11:30 AM MONDAY THE STAGE WAS 423.6 FEET.
* FLOOD STAGE IS 423.5 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE WATER LEVEL WILL REMAIN NEAR 423.6 THE NEXT FEW DAYS.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/05 02/06 02/07 02/08 02/09
KASKASKIA RIVER
CARLYLE TW 423.5 423.56 423.6 423.6 423.6 423.6 423.6749
WGUS83 KLSX 050215
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CST MON FEB 4 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER AT
CARLYLE TAILWATER
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL OVER THE PAST TWO WEEKS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-060215-
/O.EXT.KLSX.FL.W.0009.000000T0000Z-130211T1200Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.130210T1200Z.UU/
815 PM CST MON FEB 4 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY FEBRUARY 11.
* AT 7:30 PM MONDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR FLOOD STAGE THROUGH
SATURDAY MORNING..
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/05 02/06 02/07 02/08 02/09
KASKASKIA RIVER
CARLYLE TW 423.5 423.52 423.5 423.5 423.5 423.5 423.5694
WGUS83 KLSX 051603
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 AM CST TUE FEB 5 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
KASKASKIA RIVER AT CARLYLE TAILWATER
...AFFECTING CLINTON COUNTY
.THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-061603-
/O.CON.KLSX.FL.W.0009.000000T0000Z-130211T1200Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.130210T1200Z.UU/
1003 AM CST TUE FEB 5 2013
THE FLOOD WARNING CONTINUES FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER
* AT 9:30 AM TUESDAY THE STAGE WAS 423.5 FEET.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE WATER LEVEL WILL REMAIN NEAR THE FLOOD STAGE THIS WEEK.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/06 02/07 02/08 02/09 02/10
KASKASKIA RIVER
CARLYLE TW 423.5 423.46 423.5 423.5 423.5 423.5 423.5280
WGUS83 KLSX 060151
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CST TUE FEB 5 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
KASKASKIA RIVER
AT CARLYLE TAILWATER...AFFECTING CLINTON COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT ALONG THE KASKASKIA RIVER AT CARLYLE TAILWATER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC027-060221-
/O.CAN.KLSX.FL.W.0009.000000T0000Z-130211T1200Z/
/CRLI2.1.ER.130131T2315Z.130202T1845Z.000000T0000Z.UU/
751 PM CST TUE FEB 5 2013
THE FLOOD WARNING IS CANCELLED FOR
THE KASKASKIA RIVER AT CARLYLE TAILWATER.
* AT 7:30 PM TUESDAY THE STAGE WAS 423.4 FEET.
* FLOOD STAGE IS 423.5 FEET.
* FORECAST...THE RIVER WILL REMAIN JUST BELOW FLOOD STAGE...AND
FALL TO 423.3 FEET BY THURSDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE. RURAL DAMAGE BEGINS.
TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
WITH MINOR FLOODING OF PARK LANDS.
&&
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/06 02/07 02/08 02/09 02/10
KASKASKIA RIVER
CARLYLE TW 423.5 423.39 423.3 423.3 423.3 423.3 423.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 31, 6:18 PM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 31, 6:18 PM CST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 618 PM CST THU JAN 31 2013 .UPDATE... ISSUED AT 613 PM CST THU JAN 31 2013 PRIMARY REASON FOR UPDATE IS TO ADD A LITTLE LIGHT SNOW BACK INTO THE FORECAST FOR THIS EVENING. SOME SOME MESOSCALE BANDS OF SNOW HAVE SET UP BACK OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...WELL BEHIND THE MAIN AREA WHICH AS MOVED WELL SOUTHEAST OF THE CWFA. NOT SURE HOW LONG THEY'LL LAST SINCE THE CLOUDS HAVE A VERY BUMPY APPEARANCE ON SATELLITE SUGGESTING INSTABILITY...WHICH SHOULD BE WINDING DOWN AS THE LOWER ATMOSPHERE COOLS AND THE SHORTWAVE SHIFTS FURTHER EAST THIS EVENING. OTHER MINOR UPDATES TO TEMPERATURES THIS EVENING WHICH ARE FALLING A BIT FASTER THAN EARLIER FORECAST. CARNEY && .SHORT TERM... ISSUED AT 331 PM CST THU JAN 31 2013 (TONIGHT) QUICK HIT OF SNOW WITH FRONTOGENTICAL FORCING ZIPPING ACROSS S SECTIONS OF THE CWA ATTM...AND WILL LIKELY BE WINDING DOWN BY AROUND 00Z. ACCUMULATIONS COULD REACH AROUND AN INCH IN SOME SPOTS. OTHERWISE...ARCTIC HIGH PRESSURE BUILDING INTO THE REGION WILL MAKE FOR A VERY COLD WRAP UP TO JANUARY...AS WELL AS A VERY COLD BEGINNING TO FEBRUARY. GIVEN STRENGTH OF ARCTIC HIGH...WINDS SHOULD STAY UP OVERNIGHT...AND WITH TEMPS DROPPING INTO THE SINGLE DIGITS WIND CHILLS WILL BE DROPPING BELOW ZERO OVER THE N 2/3 OF THE CWA...AND MAY EVEN APPROACH ADVISORY CRITERIA IN OUR FAR N COUNTIES BY DAYBREAK. BELIEVE THAT ONCE THE BAND OF CLOUDS ASSOCIATED WITH AFOREMENTIONED FORCING WORKS OUT OF THE AREA SKIES WILL CLEAR QUICKLY...SINCE MUCH OF THE UPSTREAM CLOUDINESS APPEARS TO BE DIURNALLY DRIVEN...AND AMS ADVECTING INTO AREA IS BONE DRY. TRUETT && .LONG TERM... ISSUED AT 331 PM CST THU JAN 31 2013 (FRIDAY THROUGH THURSDAY) SURFACE RIDGE TO SLOWLY MOVE OFF TO THE EAST ON FRIDAY ALLOWING SOUTHERLY WINDS TO RETURN. HOWEVER...TEMPS WILL STRUGGLE TO RISE MUCH WITH HIGHS ONLY IN THE LOW 20S TO LOW 30S. IN THE MEANTIME...CLOUDS WILL BE ON THE INCREASE AHEAD OF THE NEXT WX SYSTEM THAT WILL SLIDE SOUTHEAST INTO THE REGION FRIDAY NIGHT. WILL SEE A CHANCE OF SNOW...ESPECIALLY ALONG AND NORTH OF A SHELBINA MO TO SALEM IL LINE...WITH LESSER CHANCES TO THE SOUTH. ACCUMULATIONS WILL BE ON THE LIGHT SIDE IN THIS AREA. LOWS FRIDAY NIGHT WILL BE IN THE LOW TO MID 20S. SNOW TO TAPER OFF EARLY SATURDAY MORNING WITH SOME LINGERING FLURRIES/SPRINKLES POSSIBLE THROUGH SATURDAY EVENING AS WE REMAIN IN NORTHWEST FLOW WITH SEVERAL WEAK SHORTWAVES SLIDING SOUTHEAST THROUGH AREA. THEN CLOUDS TO SLOWLY CLEAR OUT TOWARDS DAYBREAK ON SUNDAY. HIGHS ON SATURDAY WILL BE IN THE MID 30S TO MID 40S. LOWS SATURDAY NIGHT WILL BE BETWEEN 25 AND 30 DEGREES. BY SUNDAY...SURFACE RIDGE BUILDS BACK IN AGAIN WITH MOSTLY SUNNY SKIES AND HIGHS IN THE LOW 30S TO MID 40S. BEYOND THAT...RIDGE TO MOVE OFF TO THE EAST SUNDAY NIGHT WITH A FRONTAL BOUNDARY MOVING THROUGH ON MONDAY. MOISTURE WILL BE LIMITED WITH THIS SYSTEM...SO SHOULD SEE DRY FRONTAL PASSAGE. ALSO NOT A LOT OF COLD AIR WITH THIS SYSTEM...SO WILL SEE HIGHS RISE INTO THE LOW 40S TO MID 50S ON MONDAY. WITH PERSISTENT NORTHWEST FLOW WILL CONTINUE TO SEE SHORTWAVES DIVE SOUTHEAST ACROSS REGION. NEXT ONE TO MOVE THROUGH ON TUESDAY...BUT MOISTURE AND LIFT TO REMAIN TO OUR NORTHEAST...SO ANOTHER DRY FRONTAL PASSAGE. LOWS MONDAY NIGHT WILL BE IN THE MID 20S TO LOW 30S...WITH HIGHS ON TUESDAY IN THE LOW 40S TO MID 50S. SURFACE RIDGE TO BUILD BACK IN ONCE AGAIN BY WEDNESDAY...BUT CAA IS STILL FAIRLY WEAK WITH HIGHS ON WEDNESDAY IN THE 40S. RIDGE TO MOVE OFF TO THE SOUTHEAST BY THURSDAY MORNING AS NEXT SYSTEM APPROACHES REGION. THIS SYSTEM IS MORE VIGOROUS AND HAS QUITE A BIT MORE MOISTURE WITH IT...SO WILL SEE A CHANCE OF RAIN ON THURSDAY...WHICH COULD START OFF AS MIX OF RAIN AND SNOW INITIALLY UNTIL TEMPS WARM UP ABOVE FREEZING BY MIDDAY. HIGHS ON THURSDAY WILL BE IN THE 40S ONCE AGAIN. BYRD && .AVIATION... ISSUED AT 613 PM CST THU JAN 31 2013 VFR CONDITIONS ARE EXPECTED AT THE TAF SITES FOR MUCH OF THE VALID PERIOD EXCEPT THIS EVENING WHERE A FINAL PATCH OF MVFR CIGS... APPARENTLY ALSO CONTAINING SOME VERY NARROW BANDS OF SNOW PER KUIN OB AT 00Z...WILL MAKE ITS WAY THRU. THIS SHOULD BE COMPLETELY GONE BY LATE THIS EVENING FROM THE TERMINALS. OTHERWISE...WILL BE DEALING WITH WINDS...FIRST DIMINISHING LATE TONIGHT...AND THEN BACKING S LATE FRIDAY. RE-INTRODUCTION OF VFR CIGS WILL ALSO OCCUR WITH THE BACKING OF THE SFC WNDS. SPECIFICS FOR KSTL...VFR CONDITIONS TO PREVAIL THRU THE VALID TAF PERIOD WITH EXCEPTION OF MVFR CIGS MOVING THRU THIS EVENING UNTIL AROUND 04Z...SOME SNOW MAY BE IN THESE CLOUDS BUT THUS FAR RADAR LARGELY OVERSHOOTING THEM AND SO IMMINENT IMPACT TO KSTL LOOKS SMALL BUT WILL NEED TO MONITOR. SFC WNDS OTHERWISE WILL DIMINISH LATER TONIGHT AND THEN BACK S THURSDAY AFTERNOON. TES && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jan 31, 3:30 PM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 PM CST THU JAN 31 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 330 PM CST THU JAN 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT TEMPERATURES DROPPING TO AROUND ZERO COMBINED WITH NORTHWEST WINDS OF 10 TO 20 MPH WILL CREATE WIND CHILL VALUES BETWEEN 10 TO 15 BELOW ZERO OVER PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIND CHILL VALUES BETWEEN 10 TO 15 BELOW ZERO OVER PORTIONS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WILL PERSIST THROUGH EARLY FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BYRD
In the hours before
Local storm report, Jan 31, 2:52 PM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM SNOW 2 E CHESTERFIELD 38.65N 90.54W
01/31/2013 M0.3 INCH ST. LOUIS MO TRAINED SPOTTER
STILL SNOWING.
&&
GOSSELINLocal storm report, Jan 31, 2:55 PM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
255 PM CST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM SNOW WELDON SPRING 38.72N 90.65W
01/31/2013 M0.4 INCH ST. CHARLES MO NWS EMPLOYEE
LIGHT SNOW STILL CONTINUING.
&&
GOSSELINLocal storm report, Jan 31, 3:14 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
314 PM CST THU JAN 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM SNOW ST. LOUIS 38.64N 90.24W
01/31/2013 M0.3 INCH ST. LOUIS CITY MO TRAINED SPOTTER
MEASURED AT ST. LOUIS UNIVERSITY...SNOWFALL OVER THE
PAST TWO HOURS.
&&
BYRDSpecial weather statement, Jan 31, 5:41 PM CST, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 541 PM CST THU JAN 31 2013 ILZ064-065-069-070-074-079-100>102-MOZ041-047>051-059>065-072>075- 084-085-099-010600- BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- MADISON IL-ST. CLAIR IL-MONROE IL-BOONE MO-MONITEAU MO-COLE MO- OSAGE MO-CALLAWAY MO-MONTGOMERY MO-GASCONADE MO-WARREN MO- ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO- JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO- STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO- INCLUDING THE CITIES OF...VANDALIA...SALEM...CHESTER... EDWARDSVILLE...BELLEVILLE...COLUMBIA...JEFFERSON CITY... ST CHARLES...UNION...ST LOUIS...FARMINGTON 541 PM CST THU JAN 31 2013 ...POTENTIAL FOR PATCHY ICE ON ROADS ACROSS THE AREA TONIGHT... THE LIGHT SNOW WHICH FELL EARLIER TODAY HAS ENDED. HOWEVER...SOME OF THE SNOW MELTED AS IT FELL AND IS IN THE PROCESS OF REFREEZING ON UNTREATED ROADS. THIS IS PARTICULARLY TRUE WHERE HEAVY RAIN FELL EARLIER IN THE WEEK AND WASHED ROADS CLEAN OF ANY ROAD TREATMENTS WHICH WERE IN PLACE. ANY ICE THAT FORMS WILL LIKELY BE PATCHY AND VERY DIFFICULT TO SEE AS IT WILL BE A VERY THIN LAYER. DRIVERS ARE URGED TO BE CAUTIOUS TONIGHT...AND BE AWARE OF SLICK SPOTS ON AREA ROADS...GENERALLY SOUTH OF THE INTERSTATE 70 CORRIDOR. CARNEY
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.